Discriminants minimaux successifs pour les corps de nombres algébriques totalement réels de degré n
Séminaire de théorie des nombres de Grenoble, Volume 5  (1975-1977), Talk no. 5, 29 p.
@article{STNG_1975-1977__5__A5_0,
     author = {Gallou, Elisabeth},
     title = {Discriminants minimaux successifs pour les corps de nombres alg\'ebriques totalement r\'eels de degr\'e $n$},
     journal = {S\'eminaire de th\'eorie des nombres de Grenoble},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     volume = {5},
     year = {1975-1977},
     note = {talk:5},
     language = {fr},
     url = {http://www.numdam.org/item/STNG_1975-1977__5__A5_0}
}
Gallou, Elisabeth. Discriminants minimaux successifs pour les corps de nombres algébriques totalement réels de degré $n$. Séminaire de théorie des nombres de Grenoble, Volume 5 (1975-1977) , Talk no. 5, 29 p. http://www.numdam.org/item/STNG_1975-1977__5__A5_0/

[1] Berwick - Integral Bases. Camb. Tracts on Maths, n ° 22. | JFM 53.0142.01 | MR 184933

[2] Cassels - An introduction to the geometry of numbers. | Zbl 0866.11041

[3] Cohn - Note on fields of small discriminant. Proc. Amer. Math. Soc. 3 (1952), pp. 713-714. | MR 49946 | Zbl 0048.02603

[4] Davenport - The product of n homogeneous linear forms. Indag Math. 8 (1946), pp. 524-541. | MR 20577 | Zbl 0060.11907

[5] Gantmacher - Théorie des matrices, t. 2, Dunod. | MR 225789 | Zbl 0136.00410

[6] Godwin - The determination of fields of small discriminant with a given subfield. Math. Scand. 6 (1958), pp. 40-46. | MR 105404 | Zbl 0085.02601

[7] Hunter - The minimum discriminant of quintic fields. Proc. Glasgow Math. Association, vol. III (1957). | MR 91309 | Zbl 0080.03003

[8] Kaur - The minimum discriminant of sixth degree totally real algebric number fields. Journal of the Indian Math. Soc. (1970), pp. 123-134. | MR 292793 | Zbl 0228.12001

[9] Liang et Zassenhaus - The minimum discriminant of sixth degree totally complex algebraic number fields. Journal of number theory, 9 (1977) , pp. 16-35. | MR 427270 | Zbl 0345.12005

[10] Martinet - Sur l'arithmétique des extensions galoisiennes à groupe de Galois diédral d'ordre 2p. | Numdam | Zbl 0165.06502

[11] Pohst - The minimum discriminant of seventh degree totally real algebraic number fields. Journal of number theory (à paraître). | Zbl 0373.12006